Alert archive / Kentucky / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 54, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 21, 2021, 4:18 PM EDT for Pulaski County, Wayne County, Kentucky. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 4:18 PM EDT (20:18 UTC)
- Expired
- Jun 21, 2021, 4:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Pulaski County, KY, Wayne County, KY
The radar
The Jackson,KY radar (KJKL), 129 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:18 PM EDT | TSTM WND DMG | 1 Ene Betsey, KY | WAYNE COUNTY 911 CALL CENTER REPORTED DOWNED TREE BLOCKING HIGHWAY 1619. TIME ESTIMATED FROM RADAR. |
| Jun 21, 4:27 PM EDT | TSTM WND DMG | 1 Ne Somerset, KY | TREES REPORTED DOWN ALONG JASPER ST, WITH ONE TREE DOWN ON POWERLINES NEAR THE INTERSECTION WITH MT VERNON ST. TIME ESTIMATED FROM RADAR. |
| Jun 21, 4:27 PM EDT | TSTM WND DMG | 1 N Somerset, KY | TREES REPORTED DOWN ALONG OHIO ST. TIME ESTIMATED FROM RADAR. |
| Jun 21, 4:27 PM EDT | TSTM WND DMG | Somerset, KY | TREES REPORTED DOWN AT INTERSECTION OF HOPE WAY AND RAILROAD DR. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1530 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 9.6
The text
As transmitted.
483
WUUS53 KJKL 212018
SVRJKL
KYC199-231-212045-
/O.NEW.KJKL.SV.W.0054.210621T2018Z-210621T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
418 PM EDT Mon Jun 21 2021
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Northeastern Wayne County in south central Kentucky...
Southeastern Pulaski County in south central Kentucky...
* Until 445 PM EDT.
* At 418 PM EDT, a severe thunderstorm was located near Frazer, or
near Somerset, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Burnside around 425 PM EDT.
Somerset around 430 PM EDT.
Grade around 435 PM EDT.
Other locations in the path of this severe thunderstorm include
Dykes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3706 8483 3725 8454 3697 8436 3695 8438
3695 8442 3693 8445 3684 8470
TIME...MOT...LOC 2018Z 255DEG 38KT 3701 8470
HAIL...<.75IN
WIND...60MPH
$$
GREIF1 follow-up statement
916
WWUS53 KJKL 212043 RRA
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
443 PM EDT Mon Jun 21 2021
KYC199-231-212053-
/O.EXP.KJKL.SV.W.0054.000000T0000Z-210621T2045Z/
Wayne KY-Pulaski KY-
443 PM EDT Mon Jun 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE AND
SOUTHEASTERN PULASKI COUNTIES WILL EXPIRE AT 445 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Kentucky.
LAT...LON 3706 8483 3725 8454 3697 8436 3695 8438
3695 8442 3693 8445 3684 8470
TIME...MOT...LOC 2043Z 255DEG 38KT 3707 8441
$$
GREIFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:02 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 21, 2:02 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 202 PM EDT Mon Jun 21 2021 .UPDATE... Issued at 1104 AM EDT MON JUN 21 2021 There looks to be an old outflow boundary moving into the region this morning and this is already sparking off a few showers and perhaps eventually a thunderstorm or two. We will see shower and thunderstorm chances increasing through the day, as a cold front and trough axis drop into the Ohio Valley. It still looks like damaging winds and flash flooding will be the primary risks today. Updated grids to reflect the latest obs and trends. UPDATE Issued at 730 AM EDT MON JUN 21 2021 Made a few tweaks to the precipitation probability forecast for today, but nothing that would warrant issuing a new zone forecast text product. The latest obs were also ingested into the forecast grids to establish new trends. && .SHORT TERM...(Today through Tuesday) Issued at 425 AM EDT MON JUN 21 2021 The primary forecast concern in the short term will the potential for showers and thunderstorms today and tonight and any severe weather potential. A strong cold front is still forecast to move through the region later today and tonight. With a good supply of low level moist and unstable air in place across eastern Kentucky, we can expect widespread showers and storms to fire up and affect the area this afternoon, this evening, and part of tonight. Their is still a slight chance of severe weather later today into early this evening, as the cold front cold moves through. Even with a strong trigger and loads of instability and moisture, one limiting factor for more widespread severe weather still remains, strong winds aloft. That being said, the atmosphere will definitely be supportive for thunderstorm activity this afternoon and this evening, and a few storms could produce hail, strong winds, frequent cloud to ground lightning, and heavy rainfall that could lead to localized flooding. We will continue to monitor severe weather potential through out the morning, and will update the forecast as needed should severe potential increase at any time. Showers and storms will continue overnight, with mainly showers ongoing early Tuesday morning. The rain will continue on Tuesday across the area, but will gradually taper off from west to east through out the day, and should be out of eastern Kentucky by early Tuesday evening. Winds will be strong and gusty early today into this afternoon, with southwesterly flow of 10 to 15 mph and gusts of up to 25 mph expected at times. Temperatures will be extremely warm again today, as southerly to southwesterly flow continues to dominate. The mercury is forecast to max out in the upper 80s for most locations later today. Once the front moves through overnight, we will see a dramatic change in temperatures, as a cool Canadian air mass filters into the region behind the departing cold front and winds shift to the northwest. This influx of cooler air will lead to lows in the upper 50s for tonight. Tuesday will be much cooler than today, with highs in the lower 70s expected. .LONG TERM...(Tuesday night through Sunday) Issued at 427 AM EDT MON JUN 21 2021 An unseasonably cool/dry air mass will be in place over the region at the start of the period, with surface high pressure passing through beneath an eastern CONUS upper trough. The high will migrate eastward as we move through the latter part of the work week, and warm air advection will work to bring more typical temperatures back. At the same time, the upper level trough will weaken as ridging tries to build east from the southern plains and Rockies. However, another upper trough dropping into the north central CONUS will flatten any eastward progress of the ridge and support another cold front to advance southeast toward us at the end of the week. Low level flow ahead of the front will carry gulf moisture back into our region from the southwest. The upper trough is expected to linger over the central CONUS, with the surface front stalling to our northwest as it becomes strung out SW/NE parallel to the upper level flow. With ample moisture and upper level support for precip under the east side of the upper trough, we may be in for a prolonged threat of wet weather. Exactly where it sets up will in the end depend on the positioning of the front and the upper trough, which being nearly a week out, still is somewhat uncertain. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) ISSUED AT 202 PM EDT MON JUN 21 2021 Showers and thunderstorms are quickly developing across portions of eastern Kentucky this afternoon. These storms will lead to quick drops in Vis and Cigs into the IFR or lower range, and they will also have the potential to produce strong to severe wind gusts and marginally severe hail. Outside of storms expect gusty winds at times, but largely VFR skies if you catch a break in between storms. These storms will move through this afternoon and evening leaving behind the potential for stratus and fog through the overnight. This could lead to period of MVFR Cigs and Vis through the morning on Tuesday. The winds will be SW to begin the period, but more erratic in thunderstorms. Then becoming more west and northwest behind the front through the night. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...DJ SHORT TERM...AR LONG TERM...HAL AVIATION...DJ
Hazardous weather outlook, Jun 21, 2:40 PM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 240 PM EDT Mon Jun 21 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-222145- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 240 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...This Afternoon into Tonight. There is a good chance for thunderstorms today, especially this afternoon and this evening. Some of the storms may produce hail, severe wind gusts, and frequent cloud to ground lightning. Torrential downpours could lead to localized flooding. A few storms will also be possible tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible at times Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage and flooding. AR/HAL/DJ
In the hours before
Special weather statement, Jun 21, 2:57 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service JACKSON KY
257 PM EDT Mon Jun 21 2021
KYZ068-069-080-114-116-211930-
Jackson-Clay-Owsley-Rockcastle-Laurel-
257 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAUREL...WEST
CENTRAL OWSLEY...SOUTHERN JACKSON...SOUTHEASTERN ROCKCASTLE AND
NORTHWESTERN CLAY COUNTIES...
At 256 PM EDT, a strong thunderstorm was located over Hare, or near
London, moving northeast at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
London, McKee, Carico, Travellers Rest, Grace, Pittsburg, Zekes
Point, Shop Branch, Maulden, Fogertown, Mummie, Treadway, Tyner,
Privett, Settle Store, Mershons, Chestnutburg, Shepherdtown, Hazel
Patch and Camp Wildcat.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3726 8427 3749 8384 3749 8381 3726 8366
3710 8417
TIME...MOT...LOC 1856Z 241DEG 32KT 3722 8414
DJSpecial weather statement, Jun 21, 3:29 PM EDT, 49 minutes before
Special Weather Statement National Weather Service JACKSON KY 329 PM EDT Mon Jun 21 2021 KYZ106-108-109-111-112-212000- Lee-Breathitt-Magoffin-Morgan-Wolfe- 329 PM EDT Mon Jun 21 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MORGAN... NORTHWESTERN BREATHITT...WEST CENTRAL MAGOFFIN...NORTHEASTERN LEE AND WOLFE COUNTIES... At 328 PM EDT, a strong thunderstorm was located over Grannie, or near Campton, moving east at 40 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Campton, Simpson, Burkhart, Lexie, Pence, Pine Ridge, Sellars, Rock Lick, Vancleve, Moct, Wilhurst, Gosneyville, Bays, High Falls, Lane, Sewell, Taulbee, Malaga, Netty and Flat. LAT...LON 3764 8363 3779 8363 3782 8321 3761 8320 TIME...MOT...LOC 1928Z 265DEG 36KT 3770 8357 GEERTSON
Special weather statement, Jun 21, 3:46 PM EDT, 32 minutes before
Special Weather Statement National Weather Service JACKSON KY 346 PM EDT Mon Jun 21 2021 KYZ112-114>117-212015- Clay-Breathitt-Perry-Owsley-Leslie- 346 PM EDT Mon Jun 21 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OWSLEY... NORTHWESTERN LESLIE...NORTHWESTERN PERRY...SOUTHWESTERN BREATHITT AND NORTHEASTERN CLAY COUNTIES... At 346 PM EDT, a strong thunderstorm was located over Mistletoe, or 12 miles southeast of Booneville, moving east at 40 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Buckhorn, Altro, Bush Branch, Seth, Mistletoe, Dryhill, Lamont, Shoal, Kaliopi, Newfound, Wolf Coal, Barcreek, Confluence, Beech, Whoopflarea, Dalesburg, Mosley Bend, Chavies, Gobbard and Buckhorn Lake S.P.. LAT...LON 3719 8366 3737 8372 3744 8330 3723 8325 TIME...MOT...LOC 1946Z 253DEG 33KT 3731 8358 GEERTSON
Special weather statement, Jun 21, 3:47 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service JACKSON KY
347 PM EDT Mon Jun 21 2021
KYZ079-083-212030-
Wayne-Pulaski-
347 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT WAYNE AND SOUTHWESTERN PULASKI
COUNTIES...
At 346 PM EDT, a strong thunderstorm was located near Cabell, or 14
miles west of Monticello, moving east at 40 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Monticello, Burnside, Parmleysville, Cains Store, Susie, Nancy,
Barrier, Parnell, Pointer, Gregory, Bronston, Slickford, Ritner,
Pulaski County Park, Cabell, Denney, Kidder, Powersburg, Magnum and
Naomi.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
3705 8491 3711 8490 3719 8479 3689 8452
3686 8459 3685 8457 3684 8459 3680 8458
3675 8468 3660 8478 3661 8496 3663 8500
3672 8502 3676 8501 3686 8506
TIME...MOT...LOC 1946Z 256DEG 36KT 3687 8511
GREIFSpecial weather statement, Jun 21, 3:51 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service JACKSON KY
351 PM EDT Mon Jun 21 2021
KYZ068-069-079-080-212015-
Jackson-Rockcastle-Laurel-Pulaski-
351 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LAUREL...NORTHEASTERN
PULASKI...SOUTHWESTERN JACKSON AND SOUTHERN ROCKCASTLE COUNTIES...
At 351 PM EDT, a strong thunderstorm was located over Level Green, or
7 miles southwest of Mount Vernon, moving east at 40 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Mount Vernon, McKee, Science Hill, Carico, Donaro, Robinet, Shop
Branch, Bandy, Woodstock, Bradshaw, Horse Lick, Spiro, Wabp,
Hansford, Dabney, Willailla, Hurley, Settle Store, Mershons and Hazel
Patch.
LAT...LON 3733 8452 3745 8396 3726 8391 3726 8394
3722 8394 3714 8466
TIME...MOT...LOC 1951Z 253DEG 33KT 3728 8442
GEERTSONSpecial weather statement, Jun 21, 4:06 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service JACKSON KY
406 PM EDT Mon Jun 21 2021
KYZ107-109-110-112-212030-
Breathitt-Floyd-Johnson-Magoffin-
406 PM EDT Mon Jun 21 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN JOHNSON...
NORTHWESTERN FLOYD...CENTRAL BREATHITT AND MAGOFFIN COUNTIES...
At 406 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Salyersville to Stevenson. Movement was
northeast at 30 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Salyersville, Mason, Fredville, Vail, Gunlock, Oil Springs, Gifford,
Falcon, Carver, Daisydell, Burning Fork, Orchard, Dotson, West
Royalton Station, Carver Station, Blue River, Swamp Branch,
Riceville, Gapville and Evanston.
LAT...LON 3750 8303 3752 8305 3752 8309 3749 8310
3745 8325 3760 8334 3768 8328 3768 8326
3770 8325 3771 8326 3777 8314 3785 8289
3756 8281
TIME...MOT...LOC 2006Z 246DEG 26KT 3774 8308 3757 8325
GEERTSONThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:30 PM EDT | Special Weather Statement | JKL | Menifee, Montgomery | 30 min |
| Jun 21, 12:34 PM EDT | Special Weather Statement | JKL | Jackson | 26 min |
| Jun 21, 12:55 PM EDT | Special Weather Statement | JKL | Breathitt | 35 min |
| Jun 21, 1:01 PM EDT | Special Weather Statement | JKL | Martin | 29 min |
| Jun 21, 1:14 PM EDT | Special Weather Statement | JKL | Knott | 16 min |
| Jun 21, 1:16 PM EDT | Special Weather Statement | JKL | Montgomery | 29 min |
| Jun 21, 1:22 PM EDT | Special Weather Statement | JKL | Menifee | 23 min |
| Jun 21, 1:26 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Powell | 34 min |
| Jun 21, 1:35 PM EDT | Special Weather Statement | JKL | Wolfe | 25 min |
| Jun 21, 1:38 PM EDT | Severe Thunderstorm Warning | JKL | Menifee, Montgomery, Powell | 37 min |
| Jun 21, 1:45 PM EDT | Special Weather Statement | JKL | Menifee, Morgan | 30 min |
| Jun 21, 1:58 PM EDT | Special Weather Statement | JKL | Wolfe | 32 min |
| Jun 21, 2:08 PM EDT | Severe Thunderstorm Warning | JKL | Menifee, Morgan, Powell, Rowan, Wolfe | 37 min |
| Jun 21, 2:10 PM EDT | Special Weather Statement | JKL | Martin | 35 min |
| Jun 21, 2:26 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Menifee, Montgomery, Powell, Wolfe | 34 min |
| Jun 21, 2:33 PM EDT | Special Weather Statement | JKL | Elliott | 27 min |
| Jun 21, 2:39 PM EDT | Special Weather Statement | JKL | Rockcastle | 36 min |
| Jun 21, 2:43 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Rockcastle | 32 min |
| Jun 21, 2:49 PM EDT | Special Weather Statement | JKL | Estill | 26 min |
| Jun 21, 2:51 PM EDT | Special Weather Statement | JKL | Pulaski, Wayne | 24 min |
| Jun 21, 2:52 PM EDT | Areal Flood Advisory | JKL | Estill, Menifee, Montgomery, Morgan, Powell, Wolfe | 3 hr |
| Jun 21, 2:57 PM EDT | Special Weather Statement | JKL | Jackson | 33 min |
| Jun 21, 3:00 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Estill, Lee, Menifee, Montgomery, Morgan and 2 more | 30 min |
| Jun 21, 3:10 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley | 35 min |
| Jun 21, 3:22 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Lee, Owsley, Rockcastle | 23 min |
| Jun 21, 3:29 PM EDT | Special Weather Statement | JKL | Wolfe | 31 min |
| Jun 21, 3:41 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley, Wolfe | 34 min |
| Jun 21, 3:46 PM EDT | Special Weather Statement | JKL | Owsley | 29 min |
| Jun 21, 3:47 PM EDT | Special Weather Statement | JKL | Wayne | 43 min |
| Jun 21, 3:51 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 24 min |
| Jun 21, 3:55 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Leslie, Owsley, Perry | 35 min |
| Jun 21, 4:06 PM EDT | Special Weather Statement | JKL | Magoffin | 24 min |
| Jun 21, 4:08 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 37 min |
| Jun 21, 4:23 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 37 min |
| Jun 21, 4:28 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Magoffin | 32 min |
| Jun 21, 4:29 PM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, Owsley, Pulaski, Rockcastle | 3 hr |
| Jun 21, 4:30 PM EDT | Special Weather Statement | JKL | Knott, Perry | 30 min |
| Jun 21, 4:34 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Rockcastle | 26 min |
| Jun 21, 4:42 PM EDT | Special Weather Statement | JKL | McCreary, Whitley | 48 min |
| Jun 21, 4:42 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Martin, Pike | 33 min |
| Jun 21, 4:51 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Johnson, Magoffin | 3 hr |
| Jun 21, 4:53 PM EDT | Special Weather Statement | JKL | Leslie | 37 min |
| Jun 21, 4:56 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Owsley, Rockcastle | 39 min |
| Jun 21, 5:00 PM EDT | Special Weather Statement | JKL | Knott | 30 min |
| Jun 21, 5:01 PM EDT | Special Weather Statement | JKL | Wayne | 29 min |
| Jun 21, 5:04 PM EDT | Special Weather Statement | JKL | Bell, Knox, Whitley | 41 min |
| Jun 21, 5:12 PM EDT | Special Weather Statement | JKL | Pike | 33 min |
| Jun 21, 5:17 PM EDT | Severe Thunderstorm Warning | JKL | Bell | 43 min |
| Jun 21, 5:25 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Knox, Whitley | 50 min |
| Jun 21, 5:28 PM EDT | Special Weather Statement | JKL | Leslie | 17 min |
| Jun 21, 5:34 PM EDT | Special Weather Statement | JKL | Clay | 26 min |
| Jun 21, 5:49 PM EDT | Special Weather Statement | JKL | Whitley | 41 min |
| Jun 21, 5:52 PM EDT | Special Weather Statement | JKL | Harlan | 38 min |
| Jun 21, 6:10 PM EDT | Special Weather Statement | JKL | Leslie | 50 min |
| Jun 21, 6:15 PM EDT | Special Weather Statement | JKL | Bell | 45 min |
| Jun 21, 6:32 PM EDT | Special Weather Statement | JKL | Letcher | 43 min |
| Jun 21, 6:34 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Letcher, Perry | 41 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.